# SDR FDEA201607032250

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,434 hours, 16,077 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ACA3810503
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD NOSE GEAR DOOR CRACKED THROUGH 3 RIVETS.  APPROXIMATELY 6-8" FROM L/E OF DOOR.  REMOVED LT FWD NOSE GEAR DOOR IAW AMM 32-23-03-4.  SENT TO SHEETMETAL SHOP.  REMOVED DAMAGE ON LT FWD NOSE GEAR DOOR AND REPAIRED IAW SRM 52-00-00-2R.
